MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR 10ML,LF

Medline Industries, LP MEDLINE; 2-LAYER TRAY,FOLEY,100% SIL,16FR 10ML,LF
Catalog Number DYND11523
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the customer has had multiple kits that are leaking in use".
 
Additional Manufacturer Narrative
The customer reported multiple kits were leaking in use, and according to the customer, after the foley was placed urine was noted on the floor and there appeared to be a slow leak from the drainage port area, although no active leak was observed.Medline quality received 3 ea of the reported product in packaged, unused condition; visual assessment revealed no defects nor abnormalities, and functional testing was conducted by filling each drain bag with 2000ml of water and observing for leaks.The drain bags did not display any signs of leakage for 10 minutes, and the reported issue of leakage could not be verified based on visual or functional inspection of the received sample.Based on the description of the issue, some possible root causes could be, but are not limited to, external damage, drainage valve engagement, or an unverified product issue; there are currently no known trends for this product lot, and medline quality will continue to monitor for the issue through bi-weekly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
2-LAYER TRAY,FOLEY,100% SIL,16FR 10ML,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50695730
Report Number1417592-2026-35109
Device Sequence Number12235052
Product Code OHR
UDI-Device Identifier40884389497297
UDI-Public40884389497297
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11523
Device Lot Number24DBO314
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown